# SDR 98ZZZX1438

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N621MT
- Make and model: Braero BAE125800A
- Aircraft serial: 258036
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Start/Generator
- Component: Lucas, 23080005
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

OPERATOR NOTICED VIBRATION ON ENGINE.  STARTER/GENERATOR WAS REMOVED AND INSPECTED. THERE WAS ENOUGH SIDE MOVEMENT OF ARMATURE THAT THE FAN BLADES RUBBED INSIDE OF COVER.  DISASSEMBLED UNIT AND FOUND BOTH BEARINGS HAD FAILED.  DISASSEMBLED END BEARING AND FOUND BALL RETAINER RIVETS HAD SHEARED AND ALLOWED BALLS TO MOVE RANDOMLY ALLOWING ARMATURE TO MOVE OFF CENTER.
